# SDR SIMA2011312012

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 19,726 hours, 14,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14017
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING FLOOR LEVEL TRACK EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY NR 4 IAW AMM 33-51-15.  THE OPERATIONAL CHECK WAS GOOD.  AS PRECAUTIONARY REMOVED AND REPLACED RIGHT LOWER OVERWING EXIT IDENTIFIER LIGHT ASSEMBLY PART NUMBER BR9279-013.  THE OPERATIONAL CHECK WAS GOOD IAW CRJ700 AMM 33-51-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
